Panadol CF is used for the relief of nasal congestion when combined with fever and/or pain such as sore throat, sinus pain or headache in the common cold or flu. The medicine contains two active ingredients. Paracetamol is a painkiller and reduces your temperature when you have a fever. Pseudoephedrine hydrochloride is a decongestant which unblocks your nose and sinuses helping you breathe more easily without drowsiness.
How to take Panadol Cold and Flu
Always take this medicine exactly as described in this leaflet or as your doctor or pharmacist has told you. Check with your doctor or pharmacist if you are not sure. Take the tablets with a glass of water. The recommended dose is: Adults (including the elderly): Swallow 2 tablets up to 3 times daily, every 4 hours as needed
- Sudden severe headache.
- Sudden abdominal pain or blood in your stools.
- Breathing problems, especially if you have experienced a similar reaction with aspirin or non-steroidal anti-inflammatories.
- Skin rash or peeling, or mouth ulcers.
- Unexplained bruising or bleeding, or infections such as sore throat – this may be a sign of very rare changes in the blood.
PANADOL COLD & FLU RELIEF + COUGH CAPLET contains 500mg paracetamol, 5mg Phenylephrine Hydrochloride and 15mg Dextromethorphan Hydrobromide as the active ingredients.
It also contains:
- Cellulose – microcrystalline
- Potassium sorbate
- Sodium lauryl sulfate
- Starch – maize
- Starch – pregelatinised maize
- Stearic acid
- Talc – purified
- Indigo Carmine.